Alert archive / Pennsylvania / High Wind Warnings in 2008
High Wind Warning 5, NWS State College, PA
NWS State College, PA issued this high wind warning at Dec 31, 2008, 3:22 AM EST for 9 counties in Pennsylvania. It took effect at Dec 31, 2008, 8:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2008, 3:22 AM EST (08:22 UTC)
- In effect from
- Dec 31, 2008, 8:00 AM EST
- Expired
- Dec 31, 2008, 2:11 PM EST
- In force
- 6 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, Schuylkill County, PA, York County, PA
The radar
The State College radar (KCCX), 125 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3105 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCTP 310822 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 322 AM EST WED DEC 31 2008 PAZ036-056-057-059-063>066-312030- /O.UPG.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/ /O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 322 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ PAZ058-312030- /O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/ SCHUYLKILL- 322 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ PAZ004>006-010>012-037-041-042-045-046-049>053-312030- /O.EXB.KCTP.WI.Y.0015.081231T1600Z-090101T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 322 AM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS NORTH CENTRAL PENNSYLVANIA FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ017>019-024>028-033>035-312030- /O.EXT.KCTP.WI.Y.0015.081231T1000Z-090101T0600Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- 322 AM EST WED DEC 31 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL PENNSYLVANIA FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STEINBUGL/DANGELO
1 follow-up statement
000 WWUS71 KCTP 311911 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 211 PM EST WED DEC 31 2008 PAZ036-056>059-063>066-010600- /O.CAN.KCTP.HW.W.0005.000000T0000Z-090101T0600Z/ /O.EXA.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ004>006-010>012-017-037-041-042-312015- /O.CAN.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- TIOGA-NORTHERN LYCOMING-SULLIVAN- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THIS EVENING BEFORE SUBSIDING LATER TONIGHT. $$ PAZ018-019-024>028-033>035-045-046-049>053-010600- /O.CON.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DEVOIR
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this high wind warning went out at Dec 31, 1:30 AM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Dec 31, 1:30 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 130 AM EST WED DEC 31 2008 .SYNOPSIS... THE LARGE SCALE PATTERN CONTINUES TO SHOW AN ANOMALOUS RIDGE OVER GREENLAND WITH A TROUGH BENEATH THE RIDGE OVER EASTERN NORTH AMERICA. LOOKING LIKE A REX BLOCK. THIS WILL KEEP OUR REGION ACTIVE WITH A SERIES OF WAVES MOVING IN THE FAST FLOW ACROSS OUR REGION AT FAIRLY REGULAR INTERVALS FOR THE NEXT 2-7 DAYS. THE RIDGE...FORECAST TO MOVER OVER THE BAFFIN SEA....APPEARS TO BE HIGHLY PREDICTABLE AND IS SETTING UP POTENTIAL CONDITIONS FAVORABLE FOR COASTAL STORMS. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... RADAR STARTING TO SHOW SOME RETURNS. STILL THINK WIDESPREAD SNOW IS A FEW HOURS OFF. EXPECT A TIGHT NORTH...SOUTH GRADIENT TO THE SNOW... LITTLE TO THE SOUTH...SEVERAL INCHES ACROSS NORTH CENTRAL PA...TO PERHAPS SOME HEAVIER AMTS NORTH AND EAST OF A BRADFORD... BLOOMSBURG LINE. WILL LEAVE ADVISORY UP. STILL THINK TRACK IS BORDERLINE...BUT DYNAMICS ARE GOOD FOR A HEAVIER BURST OF SNOW. SEE AFT DISC BELOW. DRY AIRMASS PERSIST ACROSS CENTRAL PA THIS AFTN...AS CLIPPER SYSTEM APPROACHES FROM THE NORTHWEST LATER THIS EVENING. MOISTURE SHOULD POOL INTO LLVL/S ARND MIDNIGHT WITH SNOW OVERSPREADING THE NORTHWEST MTNS BY 03Z. DGZ IS MARGINALLY SATURATED...WITH A LITTLE CONCERN ABOUT -20C ISOTHERM SATURATION...HOWEVER GIVEN WE ARE LOOKING AT A FORCED SNOW EVENT RATIO/S WILL BE 20:1 OR 30:1 IN SOME PLACES...PRESENTING A HIGH FLUFF FACTOR OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... COLD FRONT WILL QUICKLY PUSH THROUGH CENTRAL PA WED MORNING...WITH A TIGHT PRESSURE GRADIENT IMMEDIATELY FOLLOWING FRONTAL PASSAGE. CLIPPER SYSTEM WILL BE DEPARTING THE REGION TO THE EAST BY MID- MORNING. SNOW ACCUMS SHOULD TAPPER TO FLURRIES AS WINDS BECOME GUSTY FROM THE NORTHWEST. ACROSS THE LAUREL HIGHLANDS STRETCHING EAST INTO THE LOWER SUSQ VALLEY...MIXED LAYER GUIDANCE TAPS 40-50KT GUSTS. IT DOESN/T APPEAR SUSTAINED WINDS WILL BE HIGHER THAN 20-30 MPH...HOWEVER GUSTS COULD EASILY GET INTO THE 40-45 MPH RANGE FOLLOWING FRONTAL PASSAGE. ACROSS THE NORTHWEST MTNS WIND GUSTS SHUD BE LOWER IN THE 30-40 MPH RANGE. NORTHWEST FLOW AND LLVL MOISTURE OFF OF LAKE ERIE COUPLED WITH LAKE/SFC DELTA T/S IN THE UPPER TEENS SUGGEST CONTINUED LAKE EFFECT FLURRIES FOR THE NORTHWEST MTNS WITH SOME UPSLOPE FORCED SNOW IN LAUREL HIGHLANDS/ALLEGHENIES. STILL LOOKS FAVORABLE THAT SNOW WILL END SHORTLY BEFORE 00Z THUR...BUT IT COULD CONTINUE FOR THE FIRST PART OF THE NIGHT. HAVE MAINTAINED ACCUMS FOR WED AFTN/EVE ADDITIONAL INCH OR TWO IN THE WEST AFTER THE CLIPPER PASSES. BARELY A FLURRY SHOULD BE FALLING IN CENTRAL PA BY THE TIME THE BALL DROPS. HIGHS SHOULD BE 5-10F BELOW NORMAL WED IN THE NW WITH MORE CLOUDS AND SHSN...BUT CLOSER TO NORMAL IN THE SE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... NEW YEARS DAY SHOULD GET OFF TO A COLD START BUT PROVE TO BE A MOSTLY SUNNY DAY. LATE AFTERNOON HIGH TEMPERATURES SHOULD REBOUND TO NEAR NORMAL LEVELS. FRIDAY SHOULD BE A MOSTLY CLOUDY TO CLOUDY DAY. A FAST MOVING SHORT WAVE COULD BRING A DUSTING TO A FEW INCHES OF SNOW TO THE REGION. THE WAVE IS TOO FAST MOVING AND LACKS ANY SOUTHERN STREAM ENERGY TO BE OF MUCH CONCERN. ADDITIONALLY...THE SURFACE WAVE PASSES TOO FAR NORTH AND THE OLD RULE OF CLIPPERS SHOULD APPLY...YOU NEED THEM TO PASS OVER OR TO YOUR SOUTH TO GET SIGNIFICANT SNOWFALL. SATURDAY HIGH PRESSURE BUILDS IN SO IT SHOULD BE A SEASONABLE DAY WITH MOSTLY SUNNY SKIES OVER MUCH OF THE REGION. SUNDAY AND MONDAY SHOULD BE RELATIVELY QUIET DAYS...A SECOND HIGH PRESSURE SYSTEM SHOULD DRIFT OVER THE REGION LATE SUNDAY INTO MONDAY. THERE IS A VERY WEAK FRONT IN THE GFS/GEFS AHEAD OF THE SECOND ANTICYCLONE WHICH COULD TRIGGER SNOW SHOWERS OR LIGHT SNOW. THE GFS AND GEFS HAVE SHOWN SOME UNCERTAINTY WITH THIS SYSTEM. BEST GUESS IS THERE COULD BE PERIOD OF LIGHT SNOW SUNDAY OR EARLY MONDAY. AFTER MONDAY CONFIDENCE IN THE FORECAST ERODES. MOST ENSEMBLE PREDICTION SYSTEMS (EPS) SHOW A RIDGE OVER THE BAFFIN SEA BY SUNDAY. HEIGHT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVER THE BAFFIN SEA AND BAFFIN ISLAND ARE CLEARLY VISIBLE. ADDITIONALLY...THE LOW TO THE SOUTH FORMS A NICE REX BLOCK. THE NCEP RMOP PAGE SUGGESTS THIS IS A HIGH CONFIDENCE FORECAST TOO. GREAT PATTERN FOR POTENTIAL EAST COAST WINTER STORMS (ECWS). BUT WE COULD MISS ANY SHORT-WAVES AT THIS TIME RANGE MOVING IN THE FAST FLOW OVER OUR REGION. BASED MOST OF FORECAST PACKAGE ON THE 0600 UTC GEFS AND 12Z MODELS. BUT THIS BLOCK SHOULD TREND THINGS COLDER OVER EASTERN NORTH AMERICA AND OUR REGION. THE 12Z GEFS IS CLEARLY COLDER. WITH THE BLOCK...IT SHOULD GET MORE DIFFICULT FOR STORMS TO TRACK OVER OR TO OUR NORTH. THE SOUTHERN STREAM STORM FORECAST IN THE TUE-WED TIME FRAME COULD HOLD MORE SNOW POTENTIAL...SHOULD IT DEVELOP. LOTS OF UNCERTAINTY AND THE EPS WE USE ARE ABOUT 100KM RESOLUTION SO ANY SIGNIFICANT SHORT-WAVES WOULD LIKELY BE MISSED. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... A QUICK 5Z HAND ANALYSIS SHOWS THE CLIPPER LOW MOVG EWD ACROSS SRN LAKE ERIE/XTRME NE OH...WITH ATTENDANT WARM/CLD FNTL BNDRYS XTENDING EAST ACROSS CENTRAL PA/SWWD ALONG AND SOUTH OF THE OH RVR VLY. ALL TERMINALS VFR AS OF 06Z WITH PCPN NOT YET REACHING THE SFC IN THE NORTH DUE TO LOW DEWPOINTS...HOWEVER A QUICK DETERIORATION IN CIGS/VIS IS XPECTED ACROSS THE WEST/CENTRAL AIRFIELDS OVER THE NEXT THREE TO SIX HOURS AS THE CLIPPER MOVES EAST INTO CENTRAL PENN. BFD SHOULD BE THE FIRST SITE TO GO DOWN /MVFR TO IFR/ AS RADAR AND SAT TRENDS INDICATE A DEVELOPING MOD TO HVY SNOW BAND OVR NRN PA. THE INTENSIFYING BAND WILL SPREAD EWD INVOF THE PA/NY BORDER THRU 12Z...WITH SNFL RATES OF 1-2 INCHES PER HOUR PSBL. SFC WINDS TURN NRLY/NWLY EARLY WED BEHIND THE DEEPENING CLIPPER LOW. A TIGHTENING PRESSURE GRADIENT...STRONG 3 TO 6 HR PRES RISES AND COLD ADVECTION WILL RESULT IN DOWNRIGHT BLUSTERY WINDS...GUSTING BTWN 40-50 MPH AT TIMES THRU MUCH OF TDY. WINDS WILL GRADUALLY SUBSIDE BY TNT AS HIGH PRES MOVES IN FROM THE WEST. THE HIGH PRESSURE SLIDES SOUTH/EAST ACROSS THE CENTRAL APPALACHIANS ON THUR WITH VFR XPECTED. FLYING CONDS WILL DETERIORATE AGAIN FRI/SAT AS ANOTHER CLIPPER LOW SLIDES SEWD THROUGH THE LWR GRT LKS. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR PAZ004>006-010>012-037-041-042. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING FOR PAZ017>019-024>028-033>036-056-057-059-063>066. && SYNOPSIS...GRUMM NEAR TERM...DANGELO/BEACHLER/MARTIN SHORT TERM...DANGELO/BEACHLER LONG TERM...GRUMM AVIATION...RXR/STEINBUGL
Hazardous weather outlook, Dec 30, 2:32 PM EST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 232 PM EST TUE DEC 30 2008 PAZ004>006-010>012-037-041-042-311945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 232 PM EST TUE DEC 30 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ017>019-024>028-033>036-056-057-059-063>066-311945- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 232 PM EST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ045-046-049>053-058-311945- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 232 PM EST TUE DEC 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. BEACHLER
Nearby
High Wind Warnings in Pennsylvania, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.